# SDR DL72L002317

- Difficulty date: November 27, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727
- Aircraft serial: 21311
- Aircraft time: 73,816 hours, 49,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1102833
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IRR- AFT AIRSTAIR OVERHEAD EMERGENCY LITE ASSY INOP.        CA- RPLD SAME.
